# SDR UPS97824636

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND CORROSION ON LONGERON 36 SPLICE FITTING F/S 1270.  REMOVED CORRODED FITTING, DRILLED, TREATED, PRIMED AND INSTALLED NEW SPLICE FITTING IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20D.
